# SDR FDEA201808302279

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BSTA 1640-1661 LBL 45.5 AFT MCD REMOVE CORROSION ON SEAT TRACK BSTA 1640-1661 LBL 45.5 IAW SRM 53-00-52-1A. FOUND TO BE OUT OF LIMITS. REMOVED CORRODED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK BETWEEN BSTA 1640 TO 1661 LBL 45.5 IAW GMM 7-0-1001 REV 150 AND DRAWING 657N3318 SHEET 3 REV B INSTALLED SEAT TRACK IAW SRM 51-40-02.
